# SDR FDEA201006192072

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980669217
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STRINGER HAS 1" X 1" CORROSION FWD OF AFT PRESSURE BULK HEAD 10"  FWD OF FR 80/82 STR 56R REMOVED CORROSION IAW SRM 51-74-10, PAGE 205, FIG 201. CHECKED FOUND OUT OF LIMITS IAW SRM 53-10-14 PAGE 203/204, FIG 201. REPAIRED STR 56R IAW SRM 53-10-14, PARA 4 PAGE 204/205, FIG 201.
